Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from Vitiligo spreading on the body. Prescribed with whitcare tablet and lotion, emmunorm and Tole norm oil. Not responding

Hi, I am suffering from Vitiligo from past 3 years. Initially the spots which I have got disappear. But in last 6-8 months some new spots appear , near my right ankle and on hand , near finger and both the legs I took some ayurvedic medicines and also get benefit out of that , but as a side effect itching get increased badly and results into some new spots then I consult an dermatologist and he prescribed whitcare tablet and lotion , emmunorm & Tole Norm Oil for this. I am taking this medicine from past 1 month but not seeing any visible effect. Just want to know whether I am taking rite medicine or not.
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  464
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi mads,
Thanks for writing in.

Effective treatment are now available for vitiligo or white spots.
Few oral medications and few newer lotions like pseudocatalse are now available .
Also phototherapy and excimer laser are effective in treating white spots.

Pulse therapy and phototherapy can stop developing new spots and bring back the color in white spots
Consult a good dermatologist for taking these treatments.

Hope this helps.

Dr Sudarshan
MD Dermatologist.
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor